# SDR SWAA2021121447478

- Difficulty date: November 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737
- Aircraft serial: 36620
- Aircraft time: 46,061 hours, 27,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: A113-14 AFT CARGO COMPARTMENT STA 727C TO 727D; L/H Z ANGLE HAS SEVERAL AREAS OF CORROSION. ; / [01] REMOVED CORROSION ON Z ANGLE IAW SRM 51-10-02-0G-0 ITEM 15; [02] EVALUATED ALLOWABLE LIMITS : ORIG 'T'.040 REMAINING .027 LOSS .013 FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 TOOL USED AAR#36649 DUE 12/08/22; [03] VERIFIED ITEM 1 AND 2 AND MEASURMENT TABLE; [04] VERIFIED ITEMS 1; 2 AND 3; [05] VERIFIED MATERIAL FOR Z ANGLE REPAIR PARTS P/N BAC1496-377-7075-T6 FAG# A93226 IAW SRM 53-00-53-2R-5 REPAIR 5; [06] VERIFIED ITEM 5; [07] VERIFIED ITEM 5; [08] FABRICATED REPAIR Z ANGLE FROM BETWEEN STA 727 AND 747 TO 727 L/H IAW SRM 53-00-53-2R-5 REPAIR 5; [09] VERIFIED STEP 8 IS COMPLETE; [10] VERIFIED ITEM 8. OK TO TREAT AND PRIME; [11] APPLIED ALODINE AND PRIME ON REPAIR PARTS IAW SRM 51-20-01-0G-0 AND AMM 51 21-72-370-804; [12] VERIFIED ITEM 11; [13] VERIFIED ITEM 11; [14] OK TO INSTALL; [15] STARTED INSTALLNG L/H Z ANGLE IAW SRM 51-40-02-OG-0; [16] VERIFIED ITEM 15; [17] FINISHED INSTALLING L/H Z-ANGLE IAW SRM 51-40-02-OG-O; [18] REMOVED & REPLACED L/H Z-ANGLE IAW B737-700 SRM 53-00-53-2R-5 REPAIR 5; [19] VERIFIED STEPS 17;18; [20] AUDIT C/W
